# SDR YENA20120622535

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 15,926 hours, 9,784 cycles
- System (JASC): 2310 · HF Communications System
- Part: Module
- Part number: 70265341902
- Part serial: 06031750
- Condition: Failed
- Location: E&E Bay
- Part time: 15,927 hours, 9,786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1703 BOS-BDA, AIR TURNBACK TO BOS DUE UNABLE TO TRANSMIT ON HF FREQUENCY WHEN PTT IS SELECTED, AN AUDIBLE TONE IS GENERATED AND STAYS ON FOR AN EXTENDED TIME, RANGING FROM 5-30 SECONDS AND ON THE HF RADIO PAGE, AN AMBER "TUNING" MESSAGE WOULD ILLUMINATE AND STAY ON ALONG WITH THE TUNING TONE.  WE COULD HEAR CONVERSATIONS ON HF, BUT THE TUNING PROBLEM PREVENTED ANY TRANSMISSIONS.  T/S PER TSM 23-11-00.  REPLACED MAU 1 I/O MODULE IAW AMM 31-41-05.
